# SDR SWAA2023012093411

- Difficulty date: November 30, 2022
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER CENTER BOX FWD HINGE LOWER SLIDING SEAL MISSING RUB STRIPS.  REMOVED R/H HORIZONTAL STABILIZER CENTER BOX FWD HINGE LOWER SLIDING SEAL REF AMM-53-31-31-000-803;[02] VERIFIED STEP 1 REMOVAL OF LOWER SLIDING SEAL. OK TO INSTALL NEW LOWER SLIDING SEAL..  INSTALLED NEW R/H HORIZONTAL STABILIZER CENTER BOX FWD HINGE LOWER SLIDING SEAL REF AMM 53-31-31-400-803.
